# SDR P5CA0501418

- Difficulty date: November 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,065 hours, 19,426 cycles
- Engine: Ge CF650*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW HEARD 2 LOUD BANGS AND LOST NR1 HYDRAULIC SYSTEM.  FOUND 8 BLOWN TIRES, REPLACED 12 TIRES AND 3 BRAKES IAW MM 32-45-01 AND 32-45-15, ACCOMPLISHED CONDITIONAL INSPECTIONS IAW MM 05-51-10 AND 05-51-09.
